# SDR FDEA201907261724

- Difficulty date: July 26, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 31,688 hours, 17,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327108400210
- Part serial: 0000
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN HAS A DAMAGED FLOOR BOARD PANEL 231WG. FABRICATED FLOOR PANEL 231WG ON TRAVELER T19/1430541 IAW SRZ-25-005  MAJOR REPAIR
